# SDR GTIA9700092

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CABIN SEAT TRACK AT RBL 22 FS 200 THROUGH 230 AT STATION 200 HAS CRACKS, DRILL START AND CORROSION.  REMOVED OLD SENT TRACK, FABRICATED AND INSTALLED NEW SEAT TRACK IAW 51-10-3, 51-10-2 AND 53-05.  (M)
